# SDR SWAA2023060545706

- Difficulty date: May 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ANGLE LOC BS 1016 AT VERTICAL STABILIZER 2023-299393<[01] REPLACED ANGLE AND FASTENERS LOCATED ON BS 1016 AT VERTICAL STABILIZER I.A.W. B737-700 SRM 51-10-02 Ï¿½TEM 9; B737-700 SRM 51-40-02 AND DRAWING #176A3101; SHEET 4; REV -. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE AND FASTENERS LOCATED ON BS 1016 AT VERTICAL STABILIZER I.A.W. B737-700 SRM 51-10-02 Ï¿½TEM 9; B737-700 SRM 51-40-02 AND DRAWING #176A3101; SHEET 4; REV -.  SEE INDIVIDUAL SIGN OFF BELOW
